Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 19, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 1, 2011, 3:36 AM EDT. It took effect at Jun 1, 2011, 9:00 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2011, 3:36 AM EDT (07:36 UTC)
- In effect from
- Jun 1, 2011, 9:00 AM EDT
- Expired
- Jun 2, 2011, 3:15 PM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
069 WHUS71 KCLE 010736 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 AM EDT WED JUN 1 2011 LEZ146>149-011545- /O.NEW.KCLE.SC.Y.0019.110601T1300Z-110602T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 AM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 AM EDT THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS EARLY TODAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET FROM AVON POINT EAST TO RIPLEY. WAVES WILL REMAIN AT 3 TO 5 FEET TONIGHT BEFORE DIMINISHING EARLY THURSDAY AS HIGH PRESSURE BUILDS OVER THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
175 WHUS71 KCLE 011356 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 956 AM EDT WED JUN 1 2011 LEZ146>149-012200- /O.CON.KCLE.SC.Y.0019.000000T0000Z-110602T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 956 AM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND BECOME WEST AND THEN DECREASE TO 15 TO 20 KNOTS TONIGHT. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET FROM AVON POINT EAST TO RIPLEY. WAVES WILL REMAIN AT 3 TO 6 FEET TONIGHT BEFORE DIMINISHING EARLY THURSDAY AS HIGH PRESSURE BUILDS OVER THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
792 WHUS71 KCLE 011927 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT WED JUN 1 2011 LEZ146>149-020330- /O.CON.KCLE.SC.Y.0019.000000T0000Z-110602T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 327 PM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. WEST WINDS OF 10 TO 20 KNOTS TONIGHT WILL BECOME NORTHWEST ON THURSDAY. WAVES OF 4 TO 6 FEET TONIGHT WILL DECREASE TO 2 TO 4 FEET BY LATE THURSDAY MORNING AS THE WINDS SHIFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
745 WHUS71 KCLE 020221 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1021 PM EDT WED JUN 1 2011 LEZ146>149-021200- /O.CON.KCLE.SC.Y.0019.000000T0000Z-110602T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1021 PM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. WEST WINDS OF 10 TO 20 KNOTS TONIGHT WILL BECOME NORTHWEST ON THURSDAY. WAVES OF 4 TO 6 FEET TONIGHT WILL DECREASE TO 2 TO 4 FEET BY LATE THURSDAY MORNING AS THE WINDS SHIFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
756 WHUS71 KCLE 020922 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 522 AM EDT THU JUN 2 2011 LEZ146>149-021730- /O.EXT.KCLE.SC.Y.0019.000000T0000Z-110602T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 522 AM EDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH LATER TODAY. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
368 WHUS71 KCLE 021332 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 932 AM EDT THU JUN 2 2011 LEZ146>149-022000- /O.CON.KCLE.SC.Y.0019.000000T0000Z-110602T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 932 AM EDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH LATER TODAY. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
083 WHUS71 KCLE 021915 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EDT THU JUN 2 2011 LEZ146>149-022015- /O.CAN.KCLE.SC.Y.0019.000000T0000Z-110602T2000Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 314 PM EDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES WERE SLOWLY DECREASING. THE WAVES WILL BE 2 TO 4 FEET IN THE EVENING WITH WEST TO NORTHWEST WINDS OF 10 TO 15 KNOTS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 3:27 AM EDT, 9 minutes earlier.
Area forecast discussion, Jun 1, 3:27 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
327 AM EDT WED JUN 1 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE EAST OF THE AREA THIS MORNING BRINGING DRIER
AIR AND TEMPERATURES CLOSER TO NORMAL. HIGH PRESSURE FROM THE PLAINS
STATES WILL MOVE ACROSS THE AREA ON THURSDAY. A WARM FRONT WILL
DEVELOP OVER THE UPPER MIDWEST AND WILL MOVE NORTH OF THE AREA BY
THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT SHOULD BE OVER EXTREME NE OH/NW PA BY 12Z. JUST
ENOUGH INSTABILITY AND LOW LEVEL MOISTURE TO POP A SHOWER BUT TOO
DRY AND TOO WARM ALOFT TO GET ANYTHING BIG GOING. WILL KEEP A SMALL
CHANCE OF A SHOWER UNTIL THE FRONT IS EAST OF THE AREA BY MID
MORNING.
AFTER THE FRONT...THINGS WILL BE NOTICEABLY DRIER TODAY... WITH
LOWER DEWPOINTS AND A NICE BREEZE FROM THE WEST. FULL SUNSHINE
SHOULD RETURN AFTER THE FRONT MOVES EAST...SO LESS HOT AND LESS
HUMID WITH HIGH TEMPERATURES MUCH CLOSER TO NORMAL. WILL USE THE
GFS/MAV HOURLY TEMPERATURE GUIDANCE SINCE EARLY MORNING TEMPERATURES
NEAR AND EAST OF THE FRONT WILL BE WARM...NEAR THE HIGH FOR THE DAY.
TEMPERATURES ESSENTIALLY WILL BE NEARLY STEADY OR JUST RISE A FEW
DEGREES TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
THE SURFACE HIGH WILL STILL BE TO THE WEST TONIGHT AND THE WEST
BREEZE WILL STAY UP...PROBABLY 4-6 KNOTS...SO THE TEMPERATURE WILL
NOT RADIATE AS WELL AS IT COULD GIVEN THE RELATIVELY LOW
DEWPOINTS. IT WILL BE NOTICEABLY COOLER THOUGH...BETTER FOR
SLEEPING...WITH LOWS IN THE 50S.
THE SURFACE HIGH SHOULD BE OVERHEAD BY SOMETIME THURSDAY... HIGH
CLOUDS COULD SPILL OVER THE RIDGE BUT IT SHOULD BE MOSTLY SUNNY. THE
WIND WILL COME AROUND FROM THE NORTH SO LOCATIONS NEAR LAKE ERIE
WILL BE COOL. HIGH TEMPERATURES ELSEWHERE SHOULD CLIMB BACK INTO
THE 70S.
ALL INDICATIONS ARE FOR A WARM FRONT TO MOVE NORTHWARD THURSDAY
NIGHT INTO FRIDAY. THE MAIN FOCUS OF THE NEW PRECIPITATION IS NORTH
AND WEST OF THE AREA BUT I AM ALWAYS SUSPICIOUS OF WARM FRONTS WITH
A WEST TO NORTHWEST FLOW ALOFT. IT IS TOO EASY FOR THE ACTIVITY
TO SLIDE DOWN ACROSS THE EASTERN GREAT LAKES. WILL MENTION A SMALL
CHANCE OF SHOWERS/STORMS THURSDAY NIGHT INTO FRIDAY. WITH THE RIDGE
ALOFT STILL PROGGED TO OUR WEST... I HAVE DROPPED FORECAST HIGH
TEMPERATURES SEVERAL CATEGORIES FOR FEAR THAT THERE WILL BE A FAIR
AMOUNT OF DEBRIS CLOUDS AND POSSIBLY A FEW SHOWERS. THE REALLY WARM
AIR SHOULD SNEAK IN FRIDAY NIGHT INTO SATURDAY.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE LONG TERM PERIOD BEGINS SATURDAY WITH THE GFS AND ECMWF IN GOOD
GENERAL AGREEMENT SHOWING AN UPPER LEVEL HIGH CENTERED OVER THE
TENNESSEE VALLEY. A RIDGE OF HIGH PRESSURE WILL EXTEND FROM THE HIGH
ACROSS OHIO INTO ONTARIO. A WARM FRONT WILL EXTEND ACROSS EASTERN
OHIO FROM LOW PRESSURE IN CENTRAL CANADA. A COLD FRONT WILL BE WEST
OF CHICAGO. WENT CLOSE TO GUIDANCE HIGHS IN THE MID AND UPPER 80S.
COULD SEE A SHOWER BUT THINK THE BEST CHANCE WILL BE EAST IN THE
VICINITY OF THE WARM FRONT. WENT WITH 30 POPS THERE AND 20%
ELSEWHERE. SUNDAY THE UPPER HIGH FLATTENS A BIT AND SHIFTS WEST
ALLOWING NORTHWEST FLOW ALOFT TO INCREASE ACROSS THE AREA. AIRMASS
NOT PARTICULARLY MOIST SO WILL KEEP FORECAST DRY FOR NOW. LOWER
TEMPS AND THICKNESSES HOWEVER SO WOULD EXPECT A SLIGHTLY COOLER
DAY. HAVE HIGHS IN THE UPPER 70S TO MID 80S RANGE. MONDAY MODELS
SHOWING A SLIGHTLY DIFFERENT SOLUTION TO THE UPPER RIDGE WITH THE
GFS CENTERING THE HIGH OVER OKLAHOMA WHILE THE ECMWF HAS THE HIGH IN
THE TENNESSEE VALLEY. FOLLOWING THE ECMWF SOLUTIONS WILL INCREASE
HIGHS FROM THE GFS MOS. WILL HAVE HIGHS FROM THE UPPER 70S TO LOWER
80S. TUESDAY MODELS DIFFER EVEN MORE WITH THE ECMWF SHOWING THE
TENNESSEE VALLEY RIDGE WHILE THE GFS DIGS AN UPPER LOW INTO
SOUTHEASTERN ONTARIO AND SOUTHWEST QUEBEC. HEIGHTS ACROSS THE OHIO
VALLEY ARE MUCH LOWER WITH THE GFS SOLUTION. WILL CONTINUE TO SIDE
CLOSER TO THE ECMWF FOR NOW AND RAISE HIGHS FROM THE GFS MOS.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT IS NOW MOVING INTO NORTHWEST OHIO. FRONT HAS NOT BEEN
VERY ACTIVE WITH MAINLY JUST A NARROW BKN-OVC080-100 CLOUD DECK
ALONG THE BOUNDARY. EAST OF THE FRONT OVER EASTERN LAKE ERIE...AN
OLD OUTFLOW BOUNDARY HAS TOUCHED OFF A FEW SHOWERS. THESE WILL BE
EAST OF THE AREA AND SHOULD NOT AFFECT KERI SO WILL CONTINUE WITH
PERSISTENCE IN FORECAST. BY 12Z GUIDANCE HAS THE FRONT SOUTHEAST
OF THE AREA WITH MUCH DRIER AND MORE STABLE AIR MOVING INTO THE
AREA. EXPECT VFR AND MOSTLY CLEAR SKIES FOR THE DAY AND EVENING.
.OUTLOOK...MVFR CONDITIONS IN EARLY MORNING FOG/HAZE FRI-
SUN...OTHERWISE VFR.
&&
.MARINE...
WILL ISSUE A SMALL CRAFT ADVISORY FOR THE EAST HALF OF THE LAKE
LASTING FROM 9AM THIS MORNING UNTIL 10AM THURSDAY MORNING. SOUTHWEST
TO WEST WINDS BEHIND THE COLD FRONT SHOULD STIR UP THE WAVES TO THE
3 TO 5 FOOT LEVEL EAST HALF. THURSDAY WINDS AND WAVES WILL DIMINISH
AS HIGH PRESSURE MOVES OVER THE LAKE. NEXT CHANCE OF THUNDERSTORMS
ON THE LAKE WILL COME FRIDAY THROUGH SATURDAY AS A WARM FRONT LIFTS
ACROSS THE REGION. AFTER THURSDAY...WINDS WILL REMAIN AT OR BELOW 15
KNOTS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 10 AM EDT
THURSDAY FOR LEZ146>149.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...TK
AVIATION...TK
MARINE...TKHazardous weather outlook, May 31, 3:51 AM EDT, 23 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 351 AM EDT TUE MAY 31 2011 LEZ061-145>149-165>169-OHZ010>014-019>023-027>033-036>038-047-089- PAZ001>003-010800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 351 AM EDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-OHZ003-006>009-017-018-010800- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA- 351 AM EDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. LOMBARDY
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.